Alert archive / New Jersey / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Mar 20, 2015, 11:19 AM EDT for Burlington County, Ocean County, New Jersey; Philadelphia County, Pennsylvania. It was in force for 86 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 20, 2015, 11:19 AM EDT (15:19 UTC)
- Expired
- Mar 20, 2015, 12:45 PM EDT
- In force
- 86 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Burlington County, NJ, Ocean County, NJ, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 24 km from the middle of the area, began a volume at 15:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 3.3 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1884 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
534
WWUS81 KPHI 201519
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1119 AM EDT FRI MAR 20 2015
NJZ013-015-018>020-026-027-PAZ071-104-106-201645-
SOUTHEASTERN BURLINGTON-MERCER-NORTHWESTERN BURLINGTON-WESTERN
MONMOUTH-COASTAL OCEAN-CAMDEN-OCEAN-PHILADELPHIA-EASTERN
MONTGOMERY-LOWER BUCKS-
1119 AM EDT FRI MAR 20 2015
AT 1111 AM EDT...AN AREA OF MODERATE TO HEAVY SNOW EXTENDED FROM
NEAR PHILADELPHIA SOUTHEASTWARD ACROSS PORTIONS OF SOUTHERN NEW
JERSEY TO NEAR TUCKERTON. THIS BAND WAS MOVING NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...CAMDEN...CHERRY HILL...BENSALEM...EVESHAM...MOUNT
LAUREL...WILLINGBORO...MEDFORD...BARNEGAT...LUMBERTON...FLORENCE...
BURLINGTON...BRISTOL...MOUNT HOLLY...RIVERSIDE...CONSHOHOCKEN...
PALMYRA...HATBORO...TABERNACLE AND SHAMONG.
VISIBILITIES COULD BE REDUCED IN THIS BAND, SO PLEASE ALLOW EXTRA
DISTANCE BETWEEN YOUR VEHICLE AND THOSE AROUND YOU.
LAT...LON 3979 7410 3984 7410 3981 7417 3977 7410
3978 7412 3979 7418 3974 7420 3976 7410
3975 7410 3967 7422 3962 7419 3963 7426
3959 7423 3961 7420 3958 7422 3958 7434
3950 7429 4006 7533 4034 7508 3985 7409
TIME...MOT...LOC 1511Z 240DEG 21KT 4006 7503
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Mar 20, 9:11 AM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, Mar 20, 9:11 AM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
911 AM EDT FRI MAR 20 2015
.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL STRENGTHEN TO OUR SOUTH TODAY AND MOVE
ALONG THE COAST THEN TO OUR EAST THROUGH TONIGHT. A COLD FRONT
WILL MOVE ACROSS THE AREA LATE SATURDAY INTO SATURDAY NIGHT. HIGH
PRESSURE WILL BUILD TOWARD THE AREA SUNDAY AND MOVE ACROSS THE
AREA MONDAY INTO TUESDAY, BEFORE SHIFTING EASTWARD INTO WEDNESDAY.
AN AREA OF LOW PRESSURE IS FORECAST TO MOVE NORTH OF THE AREA
WEDNESDAY NIGHT INTO THURSDAY, PULLING A FRONTAL SYSTEM ACROSS THE
AREA.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
930 AM ESTF SENT EARLIER AROUND 840 AM EDT AND AN SPS FOR THE
REGION BORDERING OUR SOUTHERN WXA (MD/DE) POSTING NOW WHERE WE
WILL SEE STRETCHES OF SLUSHY ACCUM THIS MORNING.
OTRW HAVE ADJUSTED TEMPS/DEWS THIS MORNING AND LINGERED SNOW LONGER
IN THE WX GRIDS AND TAKEN ALL MENTION OF RAIN OUT OF N CENTRAL NJ
THIS AFTN.
WXA CONTINUES AS POSTED THE LAST SEVERAL SHIFTS.
A SMALL CONCERN: IF WE DEVELOP A STRIPE OF 6 INCH WET SNOW SE PA
THROUGH CENTRAL NJ, WE WOULD SEE SOME POWER OUTAGES. I TEND TO USE
6 INCHES OF 32-33F SNOW AS MY DELIMITER FOR POWER PROBLEMS, DESPITE
ONLY 30-50 PCT OF THAT AMT ON PAVED SFCS'S.
I MAY ADD "HEAVY" SNOW RATES TO THE FCST FOR THE REGION NEAR 1-78
AND 30 MI EITHER SIDE IN THE 930 AM OR 1030 UPDATE.
THERE REMAINS SOME QUESTION AS TO HOW MUCH SNOW WILL ACCUMULATE
ON PAVED SURFACES. HOWEVER, DO EXPECT ACCUMULATION WITH THE HIGHER
SNOW RATES EXPECTED THIS AFTN.
PLEASE SEND US YOUR ACCUM REPORTS, INCLUDING DIFFERENCE FROM
PAVEMENT TO YOUR NORMAL MEASURING SFC AND WHETHER ROADS ARE
BECOMING SLIPPERY. THANK YOU FOR YOUR ASSISTANCE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
PRECIP SHOULD BE MOVING OUT FROM SOUTHWEST TO NORTHEAST THROUGH THE
EVENING HOURS. MODELS ARE IN RELATIVELY GOOD AGREEMENT OF THE MID
AND UPPER LEVELS DRYING OUT IN THE LATE EVENING INTO THE OVERNIGHT
HOURS, WITH THE SATURATED LAYER ONLY EXTENDING UP TO ABOUT 600 OR
700 MB WITH A CLOUD TOP TEMPERATURE WARMER THAN -10C. MEANING THERE
WOULD BE A LACK OF ICE CRYSTALS IN THE CLOUDS. AS SUCH, IF
PRECIPITATION LINGERS MUCH PAST 03Z, AND THAT IS A BIG IF, PRECIP
COULD CHANGE OVER TO RAIN/FREEZING RAIN. FOR NOW, WILL MENTION IN
THE HWO, BUT WILL NOT CHANGE THE WINTER WEATHER ADVISORY TO COVER
THIS PERIOD AS IT IS UNLIKELY THAT PRECIP WILL LINGER THIS LONG.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
A COLD FRONT WILL MOVE ACROSS THE AREA DURING THE DAY SATURDAY
INTO SATURDAY NIGHT. THERE IS NOT A LOT OF MOISTURE/LIFT
ASSOCIATED WITH THE FRONT ACROSS OUR AREA AS THE MAIN
MOISTURE/LIFT ASSOCIATED WITH THE FRONT AND SHORT WAVE ALOFT PASS
TO OUR NORTH. HOWEVER, THERE MAY BE ENOUGH COMBINED LIFT AND
MOISTURE FOR SOME ISOLATED SHOWERS ACROSS NORTHERN PORTIONS OF THE
AREA LATE IN THE DAY SATURDAY INTO SATURDAY EVENING AS THE
SOUTHERN EDGE OF THE SHORT WAVE MAY CLIP OUR NORTHERN AREAS, SO
WE'LL CONTINUE WITH SLIGHT CHANCE POPS.
HIGH PRESSURE BEGINS TO NOSE ITS WAY ACROSS THE AREA FROM THE
WEST ON SUNDAY, THEN CONTINUES TO BUILD FULLY ACROSS THE AREA
MONDAY INTO TUESDAY. THIS SHOULD PROVIDE DRY WEATHER THROUGH EARLY
NEXT WEEK.
AN AREA OF LOW PRESSURE IS FORECAST TO LIFT TOWARD THE GREAT
LAKES REGION TUESDAY NIGHT THROUGH WEDNESDAY, BEFORE LIFTING INTO
NEW ENGLAND WEDNESDAY NIGHT THROUGH THURSDAY. A WARM FRONT MAY
LIFT ACROSS THE AREA WEDNESDAY, WHICH COULD BRING SOME SCATTERED
SHOWERS TO THE AREA. HOWEVER, THE MAIN CHANCE FOR PRECIPITATION IS
EXPECTED TO BE THURSDAY INTO THURSDAY EVENING AS A COLD FRONT
MOVES ACROSS THE AREA. TEMPERATURES ARE FORECAST TO BE WARM ENOUGH
FOR ALL RAIN WITH THIS SYSTEM.
&&
.AVIATION /13Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
TODAY...IFR SNOW POSSIBLY BECOMING, LIFR IN HEAVY SNOW FOR A TIME
BETWEEN 17Z-21Z AND WHERE ITS NOT SNOWING YET, VFR CIGS DECREASING
TO IFR SNOW. PLEASE SEE TAFS FOR DETAILS TIMING MID-LATE AFTN SNOW
CHANGING TO RAIN OR FREEZING RAIN KILG-KPHL-KPNE/KTTN AND SNOW OR RAIN
KMIV AND KACY.
PLOWING OPS FORESEEN AT KRDG/KABE/TTN WHERE 4 INCHES MAY ACCUMULATE
ON PAVEMENTS AND 6 INCHES OR SO ON GRASS. PLOWING OPS AND DELAYS
FORESEEN KPNE-KPHL/KILG/KTTN WHERE 2-3 INCHES OF SNOW ON GRASS AND
MAYBE 1-2 INCHES ON PAVEMENT IF IT COMES DOWN MDT TO HEAVY FOR A
TIME AROUND 18Z.
NE WIND GUSTS 15-25 KT THIS AFTN, HIGHEST VCNTY KACY.
TONIGHT...IFR SNOW KRDG-KABE AND IFR RAIN/SNOW KTTN AND IFR RAIN
ELSEWHERE THIS EVENING IMPROVE TO MVFR OR VFR CIGS AFTER 06Z/21.
WIND BECOMING LIGHT NORTH OVERNIGHT AFTER EVENING NE GUSTS OF
15-20 KT.
OUTLOOK...
SATURDAY-SATURDAY NIGHT...CONDITIONS IMPROVING TO VFR. COLD FRONT
EXPECTED SATURDAY NIGHT, WITH SCATTERED SHOWERS POSSIBLE ACROSS THE
NORTH.
SUNDAY-TUESDAY...VFR. GUSTY NORTHWEST WINDS AROUND 20 KT POSSIBLE
SUNDAY.
&&
.MARINE...
SCA CONTINUES AS POSTED. WILL REEVALUATE MIDDAY FOR SMALL CHANCE BRIEF
GALE CONDITIONS ON THE ATLC WATERS ONLY (CENTRAL NJ TO DE COASTS) N
THE 3 PM TO 9 PM EDT TIME FRAME.
OUTLOOK...
SATURDAY...SMALL CRAFT ADVISORY REMAINS IN EFFECT ON THE OCEAN AS
SEAS REMAIN ELEVATED.
SATURDAY NIGHT...LINGERING SMALL CRAFT ADVISORY SEAS POSSIBLE
INTO SATURDAY NIGHT ON THE OCEAN. COLD FRONTAL PASSAGE OVERNIGHT.
SUNDAY-TUESDAY...SUB-SMALL CRAFT ADVISORY CONDITIONS, WITH
OCCASIONAL GUSTS AROUND 20 KNOTS POSSIBLE.
&&
.CLIMATE...
SNOW WHILE SIGNIFICANT ACROSS A LARGE PORTION OF OUR AREA, IS NOT
EXPECTED TO EXCEED RECORD VALUES.
FOR PERSPECTIVE: MARCH 20 DAILY RECORD SNOWFALL VALUES FOLLOW
1958 WAS THE YEAR.
KABE 16.5 - 1958
KACY 5.0 - 1958
KILG 10.3 - 1958
KPHL 9.6 - 1958
LATEST OCCURRENCE OF MEASURABLE SNOW AND AMOUNT DURING THE
2013-2014 WINTER FOLLOWS...
KABE - 4/15/14 0.3"
KACY - 3/16/14 0.3"
(NOTE: LATEST OCCURRENCE ON RECORD IS 4/24/56 0.4")
KPHL - 3/25/14 0.4"
KILG - 3/25/14 0.7"
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WEATHER ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ054-
055-060>062-070-071-101>106.
NJ...WINTER WEATHER ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NJZ001-
007>010-012-013-015>020-027.
DE...WINTER WEATHER ADVISORY UNTIL 8 PM EDT THIS EVENING FOR DEZ001.
MD...WINTER WEATHER ADVISORY UNTIL 8 PM EDT THIS EVENING FOR MDZ008.
MARINE...SMALL CRAFT ADVISORY FROM 5 PM THIS AFTERNOON TO 6 PM EDT
SATURDAY FOR ANZ450>452.
SMALL CRAFT ADVISORY FROM 2 PM THIS AFTERNOON TO 6 PM EDT
SATURDAY FOR ANZ453>455.
SMALL CRAFT ADVISORY FROM 5 PM THIS AFTERNOON TO 2 AM EDT
SATURDAY FOR ANZ431.
&&
SYNOPSIS...ROBERTSON
NEAR TERM...DRAG/JOHNSON 912
SHORT TERM...JOHNSON
LONG TERM...ROBERTSON
AVIATION...DRAG/JOHNSON/ROBERTSON 912
MARINE...DRAG/JOHNSON/ROBERTSON 912
CLIMATE...Hazardous weather outlook, Mar 20, 11:10 AM EDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1110 AM EDT FRI MAR 20 2015 DEZ001-MDZ008-NJZ001-007>010-012-015>019-027-PAZ054-055-060>062-070- 071-101>106-211515- NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 1110 AM EDT FRI MAR 20 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ013-020-211515- WESTERN MONMOUTH-OCEAN- 1110 AM EDT FRI MAR 20 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ012-015-019-020-NJZ021>023-211515- KENT-INLAND SUSSEX-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-CUMBERLAND- ATLANTIC-CAPE MAY- 1110 AM EDT FRI MAR 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. WET SNOW THIS MORNING WILL CAUSE SLIPPERY TRAVEL ON SOME AREA ROADS, BEFORE IT CHANGES TO RAIN BY 2 PM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ024-025-211515- DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 1110 AM EDT FRI MAR 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. WET SNOW MAY CAUSE FURTHER SLIPPERY TRAVEL BEFORE IT CHANGES TO RAIN BY 2 PM ALONG THE NEW JERSEY COASTS. THERE IS A CHANCE OF MINOR TIDAL FLOODING TONIGHT OR SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-026-211515- EASTERN MONMOUTH-COASTAL OCEAN- 1110 AM EDT FRI MAR 20 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. THERE IS A CHANCE OF MINOR TIDAL FLOODING TONIGHT OR SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-211515- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1110 AM EDT FRI MAR 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ..ADDED ADVISORY TO COASTAL OCEAN AND COASTAL MONMOUTH COUNTIES..
In the hours before
Special weather statement, Mar 20, 9:16 AM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 916 AM EDT FRI MAR 20 2015 DEZ002-MDZ012-015-020-201630- KENT-KENT MD-QUEEN ANNES-CAROLINE- INCLUDING THE CITIES OF...DOVER...CHESTERTOWN...CENTREVILLE... DENTON 916 AM EDT FRI MAR 20 2015 ...SNOW EXPECTED THROUGH THE LATE MORNING... SNOW IS EXPECTED TO CONTINUE THROUGH THE LATE MORNING HOURS AS TEMPERATURES HOVER IN THE LOWER TO MIDDLE 30S. ACCUMULATIONS WILL RANGE FROM AN INCH OR LESS ACROSS SOUTHERN CAROLINE COUNTY IN MARYLAND AND IN SOUTHERN KENT COUNTY IN DELAWARE. ONE TO TWO INCHES ARE POSSIBLE IN QUEEN ANNE'S AND KENT COUNTIES IN MARYLAND AND IN NORTHERN KENT COUNTY IN DELAWARE. WITH TEMPERATURES RIGHT AT, OR JUST ABOVE FREEZING, ACCUMULATIONS WILL BE MORE PREVALENT ON GRASSY AREAS AND UNTREATED ROAD SURFACES. THE SNOW IS EXPECTED TO MIX WITH RAIN BEGINNING LATE THIS MORNING AND CHANGE TO PLAIN RAIN ACROSS MOST LOCALES THIS AFTERNOON. UNTIL THE CHANGEOVER OCCURS, IF YOU PLAN TO BE ON THE ROAD, LEAVE EXTRA ROOM BETWEEN YOU AND THE VEHICLE IN FRONT OF YOU. VISIBILITIES WILL BE IMPAIRED AND EXTRA BREAKING DISTANCE WILL BE NEEDED. KRUZDLO
Special weather statement, Mar 20, 10:25 AM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1025 AM EDT FRI MAR 20 2015 NJZ021>025-201730- CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC- INCLUDING THE CITIES OF...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY 1025 AM EDT FRI MAR 20 2015 ...SNOW EXPECTED INTO EARLY AFTERNOON... SNOW IS EXPECTED TO CONTINUE INTO THE EARLY AFTERNOON HOURS AS TEMPERATURES REMAIN IN THE LOWER TO MIDDLE 30S. ACCUMULATIONS ARE GENERALLY EXPECTED TO BE AN INCH OR LESS AND MAINLY CONFINED TO GRASSY AREAS AND UNTREATED SURFACES, WITH TEMPERATURES RIGHT AT OR JUST ABOVE FREEZING. THE PRECIPITATION IS EXPECTED TO GRADUALLY MIX WITH RAIN BEFORE CHANGING TO ALL RAIN DURING THE AFTERNOON HOURS AS TEMPERATURES WARM. UNTIL THE CHANGEOVER OCCURS, THERE COULD BE SOME SLICK SPOTS, MAINLY ON SECONDARY ROADS AND UNTREATED SURFACES, SUCH AS SIDEWALKS. ALLOW EXTRA ROOM BETWEEN YOUR VEHICLE AND THE VEHICLE IN FRONT OF YOU. ADDITIONALLY, VISIBILITIES MAY BE REDUCED AND EXTRA BRAKING DISTANCE REQUIRED.
Special weather statement, Mar 20, 11:19 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1119 AM EDT FRI MAR 20 2015
NJZ013-015-018>020-026-027-PAZ071-104-106-201645-
SOUTHEASTERN BURLINGTON-MERCER-NORTHWESTERN BURLINGTON-WESTERN
MONMOUTH-COASTAL OCEAN-CAMDEN-OCEAN-PHILADELPHIA-EASTERN
MONTGOMERY-LOWER BUCKS-
1119 AM EDT FRI MAR 20 2015
AT 1111 AM EDT...AN AREA OF MODERATE TO HEAVY SNOW EXTENDED FROM
NEAR PHILADELPHIA SOUTHEASTWARD ACROSS PORTIONS OF SOUTHERN NEW
JERSEY TO NEAR TUCKERTON. THIS BAND WAS MOVING NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...CAMDEN...CHERRY HILL...BENSALEM...EVESHAM...MOUNT
LAUREL...WILLINGBORO...MEDFORD...BARNEGAT...LUMBERTON...FLORENCE...
BURLINGTON...BRISTOL...MOUNT HOLLY...RIVERSIDE...CONSHOHOCKEN...
PALMYRA...HATBORO...TABERNACLE AND SHAMONG.
VISIBILITIES COULD BE REDUCED IN THIS BAND, SO PLEASE ALLOW EXTRA
DISTANCE BETWEEN YOUR VEHICLE AND THOSE AROUND YOU.
LAT...LON 3979 7410 3984 7410 3981 7417 3977 7410
3978 7412 3979 7418 3974 7420 3976 7410
3975 7410 3967 7422 3962 7419 3963 7426
3959 7423 3961 7420 3958 7422 3958 7434
3950 7429 4006 7533 4034 7508 3985 7409
TIME...MOT...LOC 1511Z 240DEG 21KT 4006 7503The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 3:15 AM EDT | Small Craft Advisory | PHI | 60 hr | |
| Mar 20, 1:30 PM EDT | Special Weather Statement | PHI | Burlington, Monmouth, Ocean | 90 min |
Nearby
Special Weather Statements in New Jersey, 2015Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.